First passage percolation on random graphs with finite mean degrees

S. Bhamidi, RW van Hofstad, G Hooghiemstra

Research output: Contribution to journalArticleScientificpeer-review

48 Citations (Scopus)
Original languageEnglish
Pages (from-to)1907-1965
Number of pages59
JournalAnnals of Applied Probability
Volume20
Issue number5
Publication statusPublished - 2010

Keywords

  • CWTS 0.75 <= JFIS < 2.00

Research Output

  • 48 Citations
  • 1 Comment/Letter to the editor

Erratum: First passage percolation on random graphs with finite mean degrees: [Ann. Appl. Probab. 20(5) (2010) 1907–1965]

Bhamidi, S., van Hofstad, RW. & Hooghiemstra, G., 2017, In : Annals of Applied Probability. 27, 5, p. 3246-3253 8 p.

Research output: Contribution to journalComment/Letter to the editorScientific

  • Cite this